MathSciNet Relay Station
MathSciNet bibliographic data
MR1159851 05C15
Maffray, Frédéric Kernels in perfect line-graphs. J. Combin. Theory Ser. B 55 (1992), no. 1, 1–8.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement